Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 6, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Apr 25, 2007, 10:00 AM CDT for 19 counties in Texas. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2007, 10:00 AM CDT (15:00 UTC)
- Expired
- Apr 25, 2007, 1:02 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 40 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 3.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 251500 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1000 AM CDT WED APR 25 2007 TXZ021>037-039-040-251800- /O.NEW.KLUB.WI.Y.0006.070425T1500Z-070425T1800Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM- TERRY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...PLAINS...DENVER CITY...BROWNFIELD 1000 AM CDT WED APR 25 2007 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. NORTHWESTERLY WINDS WILL INTERMITTENTLY BE SUSTAINED IN THE 25 TO 35 MPH RANGE WITH GUSTS NEAR 45 MPH THROUGH THE NOON HOUR. WINDS SHOULD BEGIN TO DIMINISH BY EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...AND BE ALERT FOR AREAS OF BLOWING DUST THAT MAY RESTRICT VISIBILITY. $$
1 follow-up statement
000 WWUS74 KLUB 251802 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 101 PM CDT WED APR 25 2007 TXZ021>037-039-040-251915- /O.CAN.KLUB.WI.Y.0006.000000T0000Z-070425T1800Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM- TERRY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...PLAINS...DENVER CITY...BROWNFIELD 101 PM CDT WED APR 25 2007 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ALLOWED THE WIND ADVISORY TO EXPIRE. NORTHWESTERLY WINDS WILL REMAIN BREEZY THROUGH MUCH OF THE AFTERNOON...WITH SUSTAINED SPEEDS BETWEEN 20 AND 30 MPH WITH HIGHER GUSTS. HOWEVER...THESE WINDS WILL GENERALLY DIMINISH THROUGH THE REST OF THE AFTERNOON HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 25, 10:00 AM CDT, 0 minutes earlier.
Area forecast discussion, Apr 25, 10:00 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1000 AM CDT WED APR 25 2007 .UPDATE... A SHORT DURATION WIND ADVISORY WILL BE POSTED FOR THE NORTHERN/ CENTRAL/WESTERN FA THROUGH 1 PM. CURRENT WEST TEXAS MESONET DATA SHOWS AT LEAST 4 TO 6 SITES AT/NEAR WIND ADVISORY CRITERIA /30MPH+/. EXPECT NORTHWESTERLY WINDS TO BE SUSTAINED INTERMITTENTLY AT ADVISORY LEVELS UNTIL MIDDAY. MSLP GRADIENTS WILL BEGIN TO RELAX IN THE WAKE OF THE FRONTAL BOUNDARY AS BEST PRESSURE RISES SHIFT EAST OF THE AREA...AND CONTRIBUTIONS FROM 50KT MID LEVEL WIND MAX WILL BEGIN TO DECREASE. HAVE ALSO UPDATED SKY GRIDS GIVEN EXPANSION OF POST FRONTAL STRATUS OVER THE NORTHEAST HALF OF FA. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 38 74 46 71 / 0 0 0 10 20 TULIA 62 38 72 47 70 / 10 0 0 10 30 PLAINVIEW 64 39 74 48 71 / 0 0 0 10 30 LEVELLAND 68 41 75 49 74 / 0 0 0 10 30 LUBBOCK 67 41 75 51 74 / 0 0 0 10 30 BROWNFIELD 70 43 77 51 76 / 0 0 0 10 20 CHILDRESS 65 43 74 50 73 / 10 10 0 10 30 SPUR 69 43 75 50 75 / 0 0 0 10 30 ASPERMONT 70 45 75 54 77 / 10 0 0 10 30 && .LUB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>037-039-040. && 20
Hazardous weather outlook, Apr 25, 10:00 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1000 AM CDT WED APR 25 2007 TXZ021>044-251900- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1000 AM CDT WED APR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NON PRECIPITATION NORTHWESTERLY WINDS WILL INTERMITTENTLY SUSTAIN BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 45 MPH OVER THE EXTREME SOUTHERN PANHANDLE...THE NORTHERN ROLLING PLAINS...AND THE CENTRAL...NORTHERN...AND WESTERN SOUTH PLAINS THROUGH MIDDAY. A WIND ADVISORY HAS BEEN POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND NIGHT. ALTHOUGH WIDESPREAD ORGANIZED SEVERE STORMS ARE NOT EXPECTED...A CONDITIONAL THREAT OF SEVERE WEATHER WILL EXIST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.